# SDR AALA20171115001

- Difficulty date: November 15, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N918AN
- Make and model: Boeing 737823
- Aircraft serial: 29519
- Aircraft time: 53,989 hours, 21,898 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 54754
- Condition: Inoperative
- Location: Cabin
- Part time: 4,050 hours, 1,647 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT AT OVERHEAD BIN SEAT 26 ABC AND 23 ABC INOPERABLE. REPLACED EMERGENCY LIGHT POWER SUPPLY PER AMM 33-31-06.
